| Model Number |
M00558600 |
| Medical Device Problem Code |
Burst Container or Vessel (1074)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/22/2023
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Block h6: imdrf device code a0402 captures the reportable event of a balloon burst.
Event or Problem Description
It was reported to boston scientific corporation that a cre pro wireguided dilatation balloon was used in an endoscopic papillary balloon dilation (epbd) procedure performed on (b)(6) 2023.It was reported that the balloon burst.The customer stated that no pieces of the balloon detached inside the patient.No patient complications have been reported as a result of the event.